MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 25 CM; CATHETER PERCUTENEOUS

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 25 CM; CATHETER PERCUTENEOUS
Catalog Number CS-26122-F
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "(b)(6) 2025, when teacher from the (b)(6) was using it, the guidewire was found kinked.They changed a new one to resolve the issue.No harm for the patient.The patient condition is fine.No medical intervention was required.Involved 1 pc.".
 
Additional Manufacturer Narrative
(b)(4).The report that the guidewire kinked during use could not be confirmed through examination of the returned sample.The customer returned an opened hemodialysis kit with a 2-l catheter.The guidewire was not returned and therefore dimensional and functional inspection could not be performed.The device history record review did not identify any manufacturing related issues.Based on the customer report and the returned sample, the root cause cannot be determined.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: "(b)(6) 2025, when teacher from the nephrology department of (b)(6) hospital was using it, the guidewire was found kinked.They changed a new one to resolve the issue.No harm for the patient.The patient condition is fine.No medical intervention was required.Involved 1 pc.".

Brand Name
ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 25 CM
Common Device Name
CATHETER PERCUTENEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23987852
Report Number3006425876-2026-00028
Device Sequence Number4630708
Product Code DQY
UDI-Device Identifier10801902096583
UDI-Public(01)10801902096583(11)231012(17)250630(10)71F23K0288(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Catalogue NumberCS-26122-F
Device Lot Number71F23K0288
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/30/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown